# SDR AALA202206075505

- Difficulty date: May 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 33,563 hours, 18,185 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 15,910 hours, 9,778 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY SMELL NOTICED WHEN WE ARRIVED AT AIRCRAFT IN TPA. DISSIPATED WHILE ENROUTE AND CAME BACK STRONGER WHEN WE STARTED DESCENT. SMELL BECAME NOTICEABLY STRONGER DESCENDING THRU FL 250. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202205315505: REPLACED APU PER TASK CARD 26L31049003** (CLOSED)
